Valihist: The Productivity Medicine

The times they are a-changin’.

This post seems to be older than 13 years—a long time on the internet. It might be outdated.

There’s a cabinet at work that has some basic medications: Motrin (ibuprofen), Aleve (naproxen), and Valihist.

Valihist is an “Antihistamine-Stimulant for allergies, colds, [and] runny nose.”

The back of the package lists the the ingredients as: Acetaminophen 325mg, Caffeine 45mg, Phenylephrine Hydrochloride 5mg, and Chlorpheniramine Maleate 2mg.

How many medications contain caffeine? 45mg is about what you get the average can of soda1.

There’s a little note at the top of the package: This medication is made for occupational use, to keep people on the job, safely and productively. Yea, caffeine will do that for you.

0
  1. http://www.mayoclinic.com/health/caffeine/an01211